# SDR TWAA0103320

- Difficulty date: February 15, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND TOP OF FLOOR SUPPORT CORRODED IN SEVERAL PLACES AT STA 1155, BETWEEN LBL 15 AND RBL 07.  INSTALLED NEW SUPPORT REF IPC 25-52-00 FIG 3L.  SRM 51-30-2 RIVET INSTALLATION.
